RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1965, Volume 165, Number 3, Pages 514–517 (Mi dan31838)  

This article is cited in 13 scientific papers (total in 14 papers)

MATHEMATICAL PHYSICS

Increasing solutions of the Schrödinger equation

L. D. Faddeev

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (566 kB)

Bibliographic databases:
UDC: 517.948
Presented: В. И. Смирнов
Received: 31.03.1965

Citation: L. D. Faddeev, “Increasing solutions of the Schrödinger equation”, Dokl. Akad. Nauk SSSR, 165:3 (1965), 514–517

Citation in format AMSBIB
\Bibitem{Fad65}
\by L.~D.~Faddeev
\paper Increasing solutions of the Schr\"odinger equation
\jour Dokl. Akad. Nauk SSSR
\yr 1965
\vol 165
\issue 3
\pages 514--517
\mathnet{http://mi.mathnet.ru/dan31838}
\zmath{https://zbmath.org/?q=an:0147.09404}


Linking options:
  • http://mi.mathnet.ru/eng/dan31838
  • http://mi.mathnet.ru/eng/dan/v165/i3/p514

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. R. G. Novikov, “Reconstruction of a two-dimensional Schrödinger operator from the scattering amplitude for fixed energy”, Funct. Anal. Appl., 20:3 (1986), 246–248  mathnet  crossref  mathscinet  zmath  isi
    2. R. G. Novikov, G. M. Henkin, “The $\bar\partial$-equation in the multidimensional inverse scattering problem”, Russian Math. Surveys, 42:3 (1987), 109–180  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. R. G. Novikov, “Multidimensional inverse spectral problem for the equation $-\Delta\psi+(v(x)-Eu(x))\psi=0$”, Funct. Anal. Appl., 22:4 (1988), 263–272  mathnet  crossref  mathscinet  zmath  isi
    4. S. E. Cheremshantsev, “Expansion in eigenfunctions of a nonselfadjoint operator with purely continuous spectrum”, Math. USSR-Izv., 32:1 (1989), 113–139  mathnet  crossref  mathscinet  zmath
    5. Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko, “Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)”, Russian Math. Surveys, 50:3 (1995), 643–659  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. R. G. Novikov, “Approximate Inverse Quantum Scattering at Fixed Energy in Dimension 2”, Proc. Steklov Inst. Math., 225 (1999), 285–302  mathnet  mathscinet  zmath
    7. P. G. Grinevich, “Scattering transformation at fixed non-zero energy for the two-dimensional Schrödinger operator with potential decaying at infinity”, Russian Math. Surveys, 55:6 (2000), 1015–1083  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. M. I. Isaev, R. G. Novikov, “Stability estimates for recovering the potential by the impedance boundary map”, St. Petersburg Math. J., 25:1 (2014), 23–41  mathnet  crossref  mathscinet  zmath  isi  elib
    9. A. V. Kazeykina, “Absence of Conductivity-Type Solitons for the Novikov–Veselov Equation at Zero Energy”, Funct. Anal. Appl., 47:1 (2013), 64–66  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    10. R. G. Novikov, I. A. Taimanov, “The Moutard transformation and two-dimensional multipoint delta-type potentials”, Russian Math. Surveys, 68:5 (2013), 957–959  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  elib  elib
    11. I. A. Taimanov, S. P. Tsarev, “Faddeev eigenfunctions for two-dimensional Schrödinger operators via the Moutard transformation”, Theoret. and Math. Phys., 176:3 (2013), 1176–1183  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. A. V. Kazeykina, “Absence of Solitons with Sufficient Algebraic Localization for the Novikov–Veselov Equation at Nonzero Energy”, Funct. Anal. Appl., 48:1 (2014), 24–35  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    13. L. A. Takhtajan, A. Yu. Alekseev, I. Ya. Aref'eva, M. A. Semenov-Tian-Shansky, E. K. Sklyanin, F. A. Smirnov, S. L. Shatashvili, “Scientific heritage of L. D. Faddeev. Survey of papers”, Russian Math. Surveys, 72:6 (2017), 977–1081  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    14. P. G. Grinevich, S. P. Novikov, “Singular solitons and spectral meromorphy”, Russian Math. Surveys, 72:6 (2017), 1083–1107  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
  • Number of views:
    This page:55
    Full text:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019